Top answers from doctors based on your search:
Disclaimer

rite aid acetaminophen

A 39-year-old female asked:
Dr. K. Olson
Dr. K. Olson answered
38 years experience Psychiatry
Tylenol (acetaminophen) PM: This is a combination medication that includes - acetaminophen (Tylenol) and diphenhydramine (Benadryl). It can be effective for sleep but unless pai ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 35-year-old member asked:
Dr. Michael Amster
Specializes in Pediatrics
Not really: Tylenol (acetaminophen) pm has a decongestant in it of course, which doesn't help regarding sleep at all. There is often a small amount of antihistami ... Read More
A 44-year-old member asked:
Dr. Marcie Berman
38 years experience Clinical Psychology
Melatonin, sleep rou: While many OTC meds help with sleep including PM aspirin, Benadryl (diphenhydramine) and specific sleep products. These often leave people feeling hun ... Read More
A 45-year-old member asked:
Dr. Linda Chuang
23 years experience Psychiatry
Others: I would try to first find out what is causing the sleep disturbance. May want to see your primary care md to assess. Possible sleeping agents include ... Read More
3
3 thanks
A 51-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Benadryl (diphenhydramine): Safe if prescribed by same doctor.
A 21-year-old female asked:
Dr. Andrew Berry
13 years experience Clinical Psychology
Neuropsych eval: Get a neuropsychological evaluation from a neuropsychologist board certified by the American Board of Professional Psychology to assess what areas of ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Miguel Salazar
16 years experience Cardiac Electrophysiology
Yes: Melatonin is safe. You can also try Benadryl (diphenhydramine). Don't use Tylenol pm as a sleep aid only since it has acetaminophen (in addition to th ... Read More
A 20-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
GET HELP: Are you serious? Or are you depressed, frustrated, or exhausted? Your plan of action will likely hurt your liver and likely provide an additive sed ... Read More
A 21-year-old female asked:
Dr. Jodi Ritsch
26 years experience Family Medicine
Right: 975 mg is under the maximum of 1000mg in 6 hours. Rest easy and feel better
A 25-year-old female asked:
Dr. Yash Khanna
56 years experience Family Medicine
Not a good idea: Not a good idea to use fever reducers without measuring the temp with a thermometer and only if temp is over 100.Degree farenheight and american acad ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month